Arithmetic exceptionality of generalized Lattes maps


KÜÇÜKSAKALLI Ö., ÖNSİPER M. H.

JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, vol.70, no.2, pp.823-832, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.2969/jmsj/07027643
  • Journal Name: JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.823-832

Abstract

We consider the arithmetic exceptionality problem for the generalized Lattes maps on P-2. We prove an existence result for maps arising from the product E x E of elliptic curves E with CM.